# SDR UALA2013051303310

- Difficulty date: May 11, 2013
- Submitted: May 28, 2013
- Operation: Air carrier
- Aircraft: N526UA
- Make and model: Boeing 757222
- Aircraft serial: 24994
- Aircraft time: 72,917 hours, 26,758 cycles
- Engine: Pwa PW2040
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM UPPER TEE FROM LBL 3 TO RBL 60 CORRODED.   REMOVED DAMAGE TEE AND RESTORED IAW ECRA 5310-05536 REPAIR 3.  FABRICATED AND INSTALLED REPAIR PARTS AND COMPLETED ALL WORK IAW ECRA 5310-05536.  MAJOR REPAIR.
